Alert archive / West Virginia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 196, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Jun 9, 2011, 11:02 PM EDT for 5 counties in West Virginia. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 9, 2011, 11:02 PM EDT (03:02 UTC)
- Expired
- Jun 10, 2011, 12:00 AM EDT
- In force
- 58 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
Counties Calhoun County, WV, Gilmer County, WV, Ritchie County, WV, Wirt County, WV, Wood County, WV
The radar
The Charleston,WV radar (KRLX), 110 km from the middle of the area, began a volume at 03:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 3.0 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 275 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 1606 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- -22 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
007
WUUS51 KRLX 100302
SVRRLX
WVC013-021-085-105-107-100400-
/O.NEW.KRLX.SV.W.0196.110610T0302Z-110610T0400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
1102 PM EDT THU JUN 9 2011
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CALHOUN COUNTY IN WEST VIRGINIA...
NORTHERN GILMER COUNTY IN WEST VIRGINIA...
RITCHIE COUNTY IN WEST VIRGINIA...
THIS INCLUDES THE CITY OF HARRISVILLE...
NORTHERN WIRT COUNTY IN WEST VIRGINIA...
THIS INCLUDES THE CITY OF ELIZABETH...
SOUTHEASTERN WOOD COUNTY IN WEST VIRGINIA...
* UNTIL MIDNIGHT EDT
* AT 1054 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 4
MILES NORTHWEST OF SMITHVILLE...AND MOVING EAST AT 20 MPH.
ADDITIONAL STORMS WILL MOVE OVER THE SAME AREA THROUGH AT LEAST
MIDNIGHT.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NORTH
BEND STATE PARK.
THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-77 BETWEEN MILE MARKERS
175 AND 177 IN WEST VIRGINIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
VERY HEAVY RAIN WILL ALSO FALL FROM THIS SEVERE THUNDERSTORM...AND
WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES
AND SMALL STREAMS.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3920 8087 3918 8085 3911 8081 3911 8078
3903 8072 3900 8072 3892 8103 3904 8155
3928 8149
TIME...MOT...LOC 0301Z 285DEG 13KT 3923 8168
$$
081 follow-up statement
933
WWUS51 KRLX 100401
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1201 AM EDT FRI JUN 10 2011
WVC013-021-085-105-107-100410-
/O.EXP.KRLX.SV.W.0196.000000T0000Z-110610T0400Z/
GILMER WV-CALHOUN WV-WIRT WV-WOOD WV-RITCHIE WV-
1201 AM EDT FRI JUN 10 2011
...THE SEVERE THUNDERSTORM WARNING FOR RITCHIE...SOUTHEASTERN WOOD...
NORTHERN WIRT...NORTHERN CALHOUN AND NORTHERN GILMER COUNTIES HAS
EXPIRED...
THE STORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND NO LONGER POSES A SEVERE WEATHER THREAT...THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER OTHER WEAKER
THUNDERSTORMS IN THE AREA MAY PRODUCE GUSTY WINDS AND PEA SIZE
HAIL...ALONG WITH HEAVY RAIN.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3920 8087 3918 8085 3911 8081 3911 8078
3903 8072 3900 8072 3892 8103 3904 8155
3928 8149
TIME...MOT...LOC 0302Z 285DEG 13KT 3923 8168
$$
12What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 9:57 PM EDT, 1 hour 5 minutes earlier.
Area forecast discussion, Jun 9, 9:57 PM EDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 957 PM EDT THU JUN 9 2011 .SYNOPSIS... COLD FRONT KEEPS THE THUNDERSTORM POTENTIAL GOING THROUGH SATURDAY. COOLER AND DRIER WITH HIGH PRESSURE IN THE WAKE OF THE COLD FRONT SUNDAY THROUGH EARLY NEXT WEEK. && .NEAR TERM /THROUGH FRIDAY/... AFTER THE CESSATION OF LATE AFTERNOON CONVECTION...A NEW LINE OF CONVECTION FORMED BEHIND THE EARLIER ACTION...AHEAD OF...AND PARALLEL TO...A FRONT JUST NW OF THE AREA. WHILE IT INITIALLY LOOKED LIKE A CKB-HTS AND BEYOND BUT SOUTHERN END DID NOT HOLD TOGETHER MUCH BUT NORTHERN END IS PRODUCING BY FAR OUR WORST SEVERE WEATHER AND FLOODING OF THE DAY. EXPECT A GRADUAL WEAKENING TREND THROUGH THE OVERNIGHT. OTHERWISE...EXPECT A QUIET THOUGH MUGGY NIGHT WITH SOME HAZE...ALONG WITH VALLEY MIST. IN AREAS WHERE IT RAINED...MAINLY SOUTHERN PORTION OF THE CWA...DENSE VALLEY FOG IS LIKELY TO DEVELOP. DO NOT THINK BOUNDARY JUST N OF THE AREA THIS EVENING WILL HAVE MUCH FARTHER SWD PUSH W OF THE APPALACHIANS...SO EXPECT MUCH OF THE AREA TO BE S OF THE FRONT FRI. CONVECTION WILL LIKELY FIRE AGAIN...THIS TIME WITH THE HIGHER CHANCE FARTHER N...CLOSEST TO THE FRONT. CONVECTION MAY GET GOING RELATIVELY EARLY FRI DEPENDING UPON TIMING OF WEAK S/W TROFS ALONG THE SOUTHERN EDGE OF THE WESTERLIES...ABOUT COINCIDENT WITH THE W-E BOUNDARY JUST TO THE N OF THE AREA. SPC FOCUSES SLIGHT RISK FOR FRI TO THE NW...DEEPER INTO THE WESTERLIES...WHERE THE S/W ENERGY AND SHEAR ARE STRONGER. THIS AREA AFFECTS ONLY OUR INTERIOR SE OHIO COUNTIES. ONLY CAVEAT IS IF COMPLEX FORMS UPSTREAM OVERNIGHT AND THEN SENDS AN OUTFLOW BOUNDARY INTO THE AREA AGAIN FRI...WHICH WOULD AGAIN RE-FOCUS CONVECTION NEAR IT. HAVE LOWER TEMPERATURES FROM THE ONSET TONIGHT S WHERE THE RAIN HAS COOLED THE AIR CONSIDERABLY. ACTUALLY LOWS LOOK GOOD AND NO CHANGES TO HIGHS FRI...WHICH WERE CLOSE TO THE MET...AND A LITTLE LOWER THAN HIGHS TODAY...ON ACCOUNT OF AM LITTLE MORE CLOUD AND SLIGHTLY LOWER H85 TEMPERATURES. RAISED DEW POINTS OVERNIGHT INTO FRI WITH MOST OF THE AREA STILL S OF THE FRONT. && .SHORT TERM /FRIDAY NIGHT THROUGH SATURDAY NIGHT/... MODELS INDICATE THE COLD STALLS BRIEFLY ACROSS THE CENTRAL PART OF OUR AREA...THEN LIFT NORTH AS A WARM FRONT DURING FRIDAY NIGHT. THE BEST CHANCE FOR CONVECTION FRIDAY NIGHT WILL BE ACROSS THE NORTH...MORE ON A SCATTERED BASIS WITH LACK OF DIURNAL HEATING. BY SATURDAY...THE REGION SHOULD BE FIRMLY LOCATED IN THE WARM SECTOR. HOWEVER...A COLD FRONT WILL APPROACH THE AREA FROM THE NORTHWEST LATER SATURDAY...AS A VIGOROUS SHORT WAVE DROPS SOUTH AND EAST. AS A RESULT...EXPECT THUNDERSTORM CHANCES TO BE GREATEST ACROSS THE NORTHWEST COUNTIES SATURDAY AFTERNOON...WITH A CHANCE OF THUNDERSTORMS JUST ABOUT ANYWHERE IN THE DAY TIME HEATING. BEST THUNDERSTORM CHANCES WILL THEN PROGRESS EAST ACROSS THE AREA SATURDAY NIGHT WITH THE FRONT. MUCH BETTER MODEL AGREEMENT ON BEING QUITE PROGRESSIVE WITH THE COLD FRONT...WITH THE FRONT EXITING OUR AREA BY SUNDAY MORNING. && .LONG TERM /SUNDAY THROUGH THURSDAY/... EXPECT SHOWERS TO END FROM WEST TO EAST SUNDAY MORNING...BUT HAVE HELD ONTO POPS FOR MOUNTAIN SHOWERS SUNDAY AFTERNOON WITH A BIT OF COLD ADVECTION UP SLOPE. MUCH COOLER AND DRIER AIR UNDER CANADIAN HIGH PRESSURE IS EXPECTED FOR SUNDAY NIGHT THROUGH EARLY NEXT WEEK...NEAR NORMAL TEMPERATURES. && .AVIATION /02Z FRIDAY THROUGH TUESDAY/... CONVECTION IS DONE FOR THE EVENING. HAVE ALL BUT BKW DEVELOPING MVFR FOG AFTER 03Z. VLIFR DENSE FOG WILL DEVELOP AFTER 06Z AT EKN...WITH A RETURN TO VFR CONDITIONS BY 12 OR 13Z AS USUAL. VALLEYS WHERE IT RAINED...ACROSS SOUTHERN WV...SW VA AND NE KY...COULD SEE IFR FOG AFTER 04Z. FRI WILL LIKELY BE ANOTHER HAZY DAY. CONVECTION WILL FIRE UP MAINLY IN THE AFTERNOON THOUGH CANNOT BE RULED OUT EVEN ANYTIME AFTER DAYBREAK...WITH FRONT NEARLY STATIONARY ACROSS NORTHERN WV AND E-CNTRL OHIO. FLOW WILL BE LIGHT AND VARIABLE AT THE SURFACE AND LIGHT...MAINLY W ALOFT. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z SATURDAY... FORECAST CONFIDENCE: MEDIUM. ALTERNATE SCENARIOS: TIMING AND EXTENT OF THUNDERSTORM DEVELOPMENT MAY VARY. ALSO AREAS THAT SEE RAIN LATER THIS AFTERNOON MAY DEVELOP MORE FOG THAN FORECAST. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. DATE FRI 06/10/11 UTC 1HRLY 00 01 02 03 04 05 06 07 08 09 10 11 EDT 1HRLY 20 21 22 23 00 01 02 03 04 05 06 07 CRW CONSISTENCY H H H H M M M M L L M M HTS CONSISTENCY H H H H M M M M M M M H BKW CONSISTENCY M H H H H H L H H H H H EKN CONSISTENCY H H H H M L L M L L L L PKB CONSISTENCY H H H H M M M M M M M M CKB CONSISTENCY H H H H M M M M M M M M AFTER 00Z SATURDAY... NO WIDESPREAD IFR CONDITIONS EXPECTED. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SYNOPSIS...TRM/JEE/JMV NEAR TERM...TRM SHORT TERM...JMV LONG TERM...JMV AVIATION...TRM
Hazardous weather outlook, Jun 9, 8:15 PM EDT, 2 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 815 PM EDT THU JUN 9 2011 KYZ101>103-105-VAZ003-004-WVZ005-006-013>015-024>028-033>039-046-047- 110015- GREENUP-CARTER-BOYD-LAWRENCE-DICKENSON-BUCHANAN-WAYNE-CABELL-LINCOLN- PUTNAM-KANAWHA-MINGO-LOGAN-BOONE-CLAY-BRAXTON-MCDOWELL-WYOMING- RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-POCAHONTAS-RANDOLPH- 815 PM EDT THU JUN 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHWEST VIRGINIA AND MUCH OF WEST VIRGINIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ066-067-075-076-083>087-WVZ007>011-016>020-029>032-040-110015- PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON-VINTON-MEIGS-GALLIA-LAWRENCE- MASON-WOOD-PLEASANTS-TYLER-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE- GILMER-LEWIS-HARRISON-TAYLOR-BARBOUR- 815 PM EDT THU JUN 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO...CENTRAL WEST VIRGINIA...NORTHERN WEST VIRGINIA AND WESTERN WEST VIRGINIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS IN SOUTHEAST OHIO FRIDAY...NORTHWEST OF A MCARTHUR TO ATHENS TO MARIETTA LINE. THAT SLIGHT CHANCE EXPANDS ON SATURDAY TO INCLUDE ALL OF SOUTHEAST OHIO...AND INTO THE NORTHERN LOWLANDS OF WEST VIRGINIA. DAMAGING WINDS AND LARGE HAIL WILL BE THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jun 9, 10:04 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
1004 PM EDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0953 PM FLASH FLOOD BRIDGEPORT 39.29N 80.26W
06/09/2011 HARRISON WV 911 CALL CENTER
STRUCTURE FLOODED... W MAIN ST.
&&
EVENT NUMBER RLX1100702
ARBLocal storm report, Jun 9, 10:07 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
1007 PM EDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM TSTM WND DMG GRAFTON 39.34N 80.02W
06/09/2011 TAYLOR WV 911 CALL CENTER
TREES DOWN... WILSON RD.
&&
EVENT NUMBER RLX1100703
ARBLocal storm report, Jun 9, 10:32 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
1032 PM EDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 PM TSTM WND GST JANE LEW 39.11N 80.41W
06/09/2011 M67 MPH LEWIS WV TRAINED SPOTTER
&&
EVENT NUMBER RLX1100704
ARBLocal storm report, Jun 9, 10:44 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
1044 PM EDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1043 PM HEAVY RAIN BRIDGEPORT 39.29N 80.26W
06/09/2011 M2.28 INCH HARRISON WV BROADCAST MEDIA
STORM TOTAL
&&
EVENT NUMBER RLX1100705
ARBLocal storm report, Jun 9, 10:49 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
1049 PM EDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1006 PM TSTM WND DMG PHILIPPI 39.15N 80.04W
06/09/2011 BARBOUR WV 911 CALL CENTER
POWER LINES AND POLES DOWN. POWER OUTAGES THROUGHOUT
TOWN.
&&
EVENT NUMBER RLX1100706
ARBLocal storm report, Jun 9, 10:59 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
1059 PM EDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1018 PM TSTM WND DMG JANE LEW 39.11N 80.41W
06/09/2011 LEWIS WV 911 CALL CENTER
TREES DOWN
&&
EVENT NUMBER RLX1100707
ARBThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 8:19 PM EDT | Special Weather Statement | RLX | Cabell | 26 min |
| Jun 9, 8:42 PM EDT | Special Weather Statement | RLX | Putnam | 48 min |
| Jun 9, 8:48 PM EDT | Special Weather Statement | RLX | Taylor | 42 min |
| Jun 9, 8:51 PM EDT | Severe Thunderstorm Warning | RLX | Barbour, Harrison, Taylor | 39 min |
| Jun 9, 9:04 PM EDT | Special Weather Statement | RLX | Cabell | 41 min |
| Jun 9, 9:20 PM EDT | Severe Thunderstorm Warning | RLX | Barbour, Doddridge, Harrison, Lewis, Taylor, Upshur | 40 min |
| Jun 9, 9:24 PM EDT | Flash Flood Warning | RLX | Doddridge, Harrison, Ritchie, Taylor | 2 hr |
| Jun 9, 9:45 PM EDT | Severe Thunderstorm Warning | RLX | Barbour, Doddridge, Harrison, Lewis, Taylor, Upshur | 45 min |
| Jun 9, 10:08 PM EDT | Flash Flood Warning | RLX | Barbour, Harrison, Lewis, Taylor, Upshur | 112 min |
| Jun 9, 10:37 PM EDT | Severe Thunderstorm Warning | RLX | Doddridge, Gilmer, Lewis, Ritchie | 53 min |
| Jun 9, 10:42 PM EDT | Severe Thunderstorm Warning | RLX | Jackson, Wood | 63 min |
| Jun 9, 11:18 PM EDT | Flash Flood Watch | RLX | Barbour, Braxton, Calhoun, Doddridge, Gilmer, Harrison and 11 more | 24 hr |
| Jun 9, 11:44 PM EDT | Flash Flood Warning | RLX | Braxton, Calhoun, Gilmer, Lewis, Randolph, Ritchie and 3 more | 2 hr |
| Jun 10, 12:34 AM EDT | Flash Flood Warning | RLX | Barbour, Harrison, Taylor | 116 min |
| Jun 10, 12:55 AM EDT | Special Weather Statement | RLX | Pocahontas | 65 min |
| Jun 10, 1:05 PM EDT | Special Weather Statement | RLX | Wayne | 25 min |
| Jun 10, 1:38 PM EDT | Special Weather Statement | RLX | Lincoln, Wayne | 37 min |
| Jun 10, 3:47 PM EDT | Special Weather Statement | RLX | Jackson | 58 min |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.